# SDR P5CA0601449

- Difficulty date: February 19, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 21,880 hours, 3,833 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Deactivated
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS WITH -BLEED PRV ENGINE 3- MESSAGE.  NR 3 ENG PRV BLEED VALVE DEACTIVATED PER MEL 36-11-86.  ALSO REQUIRED TO LOCK OUT NR 3 REVERSER PER THE MEL.
